Department Mathematik
print


Navigationspfad


Inhaltsbereich

Dr. Leopold Zoller

Mathematisches Institut der Universität München
Theresienstr. 39
D-80333 München

Email: Leopold.Zoller@mathematik.uni-muenchen.de

Tel:   +49 (0)89   2180 4448
Fax:  +49 (0)89   2180 4466
Büro: Block B, 3. Stock, 316

Arbeitsgruppe Geometrie und Topologie






The workshop on ``Rational Homotopy Theory and Geometry'' was postponed indefinitely due to Covid-19. The original website can be found here.

Research

Publications

  • (with O. Goertsches) Reconstructing the orbit type stratification of a torus action from its equivariant cohomology, to appear in J. Algebraic Combin. arXiv
  • (with O. Goertsches, P. Konstantis) GKM manifolds are not rigid, to appear in Algebr. Geom. Topol. arXiv
  • New bounds on the toral rank with application to cohomologically symplectic spaces, Transformation Groups 25 (2020), 625-644.
  • (with O. Goertsches, P. Konstantis) Symplectic and Kähler structures on biquotients, J. Symplectic Geom. 18 (2020), no. 3, 791-813.
  • (with O. Goertsches, P. Konstantis) GKM theory and Hamiltonian non-Kähler actions in dimension 6, Adv. Math. 368 (2020), 107141.
  • (with O. Goertsches) Equivariant de Rham Cohomology: Theory and Applications, São Paulo J. Math. Sci. 13 (2019), 539-596.

Preprints

  • (with A. Milivojevic, J. Stelzig) Poincaré Dualization and formal domination (2022), arXiv
  • Torus equivariant algebraic models and compact realization (2021), arXiv
  • (with O. Goertsches, P. Konstantis) Realization of GKM Fibrations and new examples of Hamiltonian non-Kähler actions (2020), arXiv
  • (with M. Amann) The Toral Rank Conjecture and variants of equivariant formality (2019), arXiv

Teaching

Differentiable manifolds (Differential geometry I)